# SDR DALA2015022501697

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN CUSP WEB BS 598-617, RBL60 CORRODED.  TASK 53-211-01.  REMOVED CORROSION.  FOUND TO BE OUT LIMITS.  FABRICATED AND INSTALLED NEW CUSP WEB IAW SRM 51-10-05 AND DWG 9940443, REV A.
